Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19590051409
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,740
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Normierte Postsche Algorithmen.Günter Asser - 1959 - Mathematical Logic Quarterly 5 (14‐24):323-333.
Turing‐Maschinen und Markowsche Algorithmen.Günter Asser - 1959 - Mathematical Logic Quarterly 5 (14‐24):346-365.
Funktionen-Algorithmen und Graphschemata.Günter Asser - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):20-27.
Turing-Maschinen und Markowsche Algorithmen.Günter Asser - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (14-24):346-365.
Postsche Algebren Von Funktionen Über Einer Familie Endlicher Mengen.Reinhard Pöschel - 1973 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 19 (3-6):37-74.
Evolutionäre Algorithmen.Oliver Kramer - 2009 - In L. Magnani (ed.), Computational Intelligence. pp. 13--40.
Kolloquium Über Sprachen und Algorithmen.[author unknown] - 1961 - Mathematical Logic Quarterly 7 (19-20):299-308.
Algorithmen Für Ordnungszahlen Und Normalfunktionen II.Walter Neumer - 1960 - Mathematical Logic Quarterly 6 (1‐6):1-65.
Algorithmen für Ordnungszahlen und Normalfunktionen III.Walter Neumer - 1970 - Mathematical Logic Quarterly 16 (1):1-112.
Algorithmen für Ordnungszahlen und Normalfunktionen I.Walter Neumer - 1957 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 3 (6-10):108-150.

Analytics

Added to PP index
2016-02-04

Total views
23 ( #442,789 of 2,386,875 )

Recent downloads (6 months)
1 ( #550,981 of 2,386,875 )

How can I increase my downloads?

Downloads

My notes